Swelling and pain after sex?
- 22 Aug 2016 by Andrealianne
- 25 Aug 2016
- nuvaring, birth control, pain, contraception, swelling, sex
I've been on the nuvaring for over a year with no issues. For the past couple months whenever me and my bf of two years have sex it hurts. And I get bad swelling and irritation after, with a lot of discharge and itching. We have both been tested and nothing came back positive except for I had a yeast infection. So we BOTH got on medication just in case we were passing a yeast infection back and forth.
We had sex yesterday morning and nothing had changed. Still very painful and this time there was a little bit of blood. Very swollen inside and all around. Very uncomfortable and now I have thick discharge. I'm so upset that this problem is putting a damper on our sex life.
Has anyone had the same problem? The only thing I can think of is the Nuva ring. My body was fine on it for the last year and now I must be allergic to it or its causing irritation inside me .
Andrea; These are some common side effect of the ring, But because you just had a yeast infection is this a new Nuva ring after the treatment for the yeast. If not it could be you are reinfected by the Nuva ring. Normally this would not happen when you have been able to use the Nuva Ring until the yeast infection which also causes the swelling and itch etc. You may have to check with the doctor and try to use something else for a cycle and make sure the yeast infection is completely cleared up but I don't think it is really the ring but the tenderness the woman gets a yeast Infection so if it continues to talk to the nurse or the doctor So here is a copy and paste of common side effects and it sounds like what started all of this is the yeast infection. ((( Severity: Minor
Some Ethinyl estradiol / etonogestrel side effects may not need any medical attention. As your body gets used to the medicine these side effects may disappear. Your health care professional may be able to help you prevent or reduce these side effects, but do check with them if any of the following side effects continue, or if you are concerned about them:
itching of the vagina or genital area
pain during sexual intercourse
pain or tenderness around the eyes and cheekbones
stuffy or runny nose
thick, white vaginal discharge with no odor or with a mild odor
tightness of the chest
false or unusual sense of well-being
quick to react or overreact emotionally
rapidly changing moods, mild feeling of sadness or discouragement that come and go
Incidence not known:
Absent, missed, or irregular menstrual periods
bloody vaginal discharge)))) This is from drugs.com website; So sound like a talk with the doctor is in order and the tenderness should go away. And all should be back to normal soon. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2014 • 2 answers
Posted 30 Dec 2014 • 1 answer
Posted 19 Nov 2015 • 0 answers
Posted 27 May 2016 • 0 answers
Posted 23 Sep 2017 • 0 answers